Elliptic Harnack's inequality for a singular nonlinear parabolic equation in non‐divergence form
Kurkinen, T., Parviainen, M., & Siltakoski, J. (2023). Elliptic Harnack's inequality for a singular nonlinear parabolic equation in non‐divergence form. Bulletin of the London Mathematical Society, 55(1), 470-489. https://doi.org/10.1112/blms.12739
Published inBulletin of the London Mathematical Society
DisciplineAnalyysin ja dynamiikan tutkimuksen huippuyksikköMatematiikkaAnalysis and Dynamics Research (Centre of Excellence)Mathematics
© 2022 The Authors. Bulletin of the London Mathematical Society is copyright © London Mathematical Society
We prove an elliptic Harnack's inequality for a general form of a parabolic equation that generalizes both the standard parabolic -Laplace equation and the normalized version that has been proposed in stochastic game theory. This version of the inequality does not require the intrinsic waiting time and we get the estimate with the same time level on both sides of the inequality.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Arroyo, Ángel; Blanc, Pablo; Parviainen, Mikko (Elsevier, 2022)We obtain an analytic proof for asymptotic Hölder estimate and Harnack's inequality for solutions to a discrete dynamic programming equation. The results also generalize to functions satisfying Pucci-type inequalities for ...
Nurminen, Janne (Elsevier, 2023)In this article we focus on inverse problems for a semilinear elliptic equation. We show that a potential q in ��/2+�, �>0, can be determined from the full and partial Dirichlet-to-Neumann map. This extends the results ...
Julin, Vesa (Elsevier Masson, 2016)This paper is concerned with semilinear equations in divergence form div(A(x)Du) = f(u) where f : R → [0, ∞) is nondecreasing. We introduce a sharp Harnack type inequality for nonnegative solutions which is a quantified ...
Neijonen, Eero (2011)
Blanc, Pablo; Charro, Fernando; Manfredi, Juan J.; Rossi, Julio D. (Union Matematica Argentina, 2022)In this paper we characterize viscosity solutions to nonlinear parabolic equations (including parabolic Monge–Ampère equations) by asymptotic mean value formulas. Our asymptotic mean value formulas can be interpreted from ...